Department of Mathematics

Advertisement
Advertisement
Cem Yalçın YILDIRIM, Ph.D., Professor
Personal URL http://www.math.boun.edu.tr/instructors/yildirim/yildirim.htm
E-mail yalciny  boun.edu.tr
Office  TB 210A
Phone (office) + 90 (212) 359 6950+ 90 (212) 359 6950
Address Bogaziçi University
Faculty of Arts and Science 
Department of Mathematics
34342, Bebek-Istanbul, Turkey
 : : Education
B.S. in ODTÜ, Ankara, 1982
Ph.D. in University of Toronto, 1990
 : : Areas of Interest
Analytic Number Theory
Classical Analysis
 : : Publications

  • Goldston D. A., Pintz J., Yıldırım C. Y.: "Positive proportion of small gaps between consecutive primes" Publ. Math. Debrecen, 79 (2011), no. 3-4, 433-444. http://arxiv.org/abs/1103.3986
  • Kaptan D. A., Karabulut Y., Yıldırım C. Y., "Some mean value theorems for the Riemann Zeta-Function and Dirichlet L-functions" Comment. Math. Univ. St. Pauli, 60(2011), no. 1-2, 83-87.
  • Goldston, D. A., Graham S. W., Pintz J., Yıldırım C. Y.: "Small gaps between almost primes, the parity problem and some conjectures of Erdös on consecutive integers" International Mathematics Research Notices, (2011), no. 7, 1439-1450. http://imrn.oxfordjournals.org/content/2011/7/1439.full
  • Goldston, D. A., S. W. Graham, J. Pintz and C. Y. Yıldırım (2009). "Small gaps between primes or almost primes." Trans. Amer. Math. Soc. 361(10): 5285--5330 http://dx.doi.org/10.1090/S0002-9947-09-04788-6.

  • Goldston, D. A., S. W. Graham, J. Pintz and C. Y. Yıldırım (2009). "Small gaps between products of two primes." Proc. Lond. Math. Soc. (3) 98(3): 741--774 http://dx.doi.org/10.1112/plms/pdn046.

  • Goldston, D. A., J. Pintz and C. Y. Yıldırım (2009). "Primes in tuples. I." Ann. of Math. (2) 170(2): 819--862http://dx.doi.org/10.4007/annals.2009.170.819.

  • Yıldırım, C. Y. (2009). The distribution of primes: conjectures vs. hitherto provables. Further progress in analysis, World Sci. Publ., Hackensack, NJ: 75--108 http://dx.doi.org/10.1142/9789812837332_0004.

  • Garaev, M. Z. and C. Y. Yıldırım (2007). "On small distances between ordinates of zeros of  and ." Int. Math. Res. Not. IMRN(21): Art. ID rnm091, 14.

  • Goldston, D. A., J. Pintz and C. Y. Yıldırım (2007). The path to recent progress on small gaps between primes. Analytic number theory. Providence, RI, Amer. Math. Soc. 7: 129--139.

  • Goldston, D. A. and C. Y. Yıldırım (2007). "Higher correlations of divisor sums related to primes. II. Variations of the error term in the prime number theorem." Proc. Lond. Math. Soc. (3) 95(1): 199--247http://dx.doi.org/10.1112/plms/pdm010.

  • Goldston, D. A. and C. Y. Yıldırım (2007). "Higher correlations of divisor sums related to primes. III. Small gaps between primes." Proc. Lond. Math. Soc. (3) 95(3): 653--686 http://dx.doi.org/10.1112/plms/pdm021.

  • Goldston, D. A., Y. Motohashi, J. Pintz and C. Y. Yıldırım (2006). "Small gaps between primes exist." Proc. Japan Acad. Ser. A Math. Sci. 82(4): 61--65 http://projecteuclid.org/getRecord?id=euclid.pja/1146576181.

  • Goldston, D. A., J. Pintz and C. Y. Yıldırım (2006). "Primes in tuples. III. On the difference ." Funct. Approx. Comment. Math. 35: 79--89.

  • Goldston, D. A. and C. Y. Yıldırım (2003). "Higher correlations of divisor sums related to primes. I. Triple correlations." Integers 3: A5, 66 pp. (electronic).

  • Goldston, D. A. and C. Y. Yıldırım (2001). "On the second moment for primes in an arithmetic progression." Acta Arith. 100(1): 85--104 http://dx.doi.org/10.4064/aa100-1-8.

  • Yıldırım, C. Y. (2000). "Zeros of  &  in ." Turkish J. Math. 24(1): 89--108.

  • Yıldırım, C. Y. (1999). A survey of results on primes in short intervals. Number theory and its applications (Ankara, 1996). New York, Dekker. 204: 307--343.

  • Goldston, D. A. and C. Y. Yıldırım (1998). "Primes in short segments of arithmetic progressions." Canad. J. Math. 50(3): 563--580 http://journals.cms.math.ca/ams/ams-redirect.php?Journal=CJM&Volume=50&FirstPage=563.

  • Yıldırım, C. Y. (1997). "Erratum: 'Zeros of derivatives of Dirichlet -functions' [Turkish J. Math. 20 (1996), no. 4, 521--534] by C. Y. Yıldırım." Turkish J. Math. 21(2): 257--270.

  • Yıldırım, C. Y. (1996). "A note on  and ." Proc. Amer. Math. Soc. 124(8): 2311--2314http://dx.doi.org/10.1090/S0002-9939-96-03755-0.

  • Yıldırım, C. Y. (1996). "Zeros of derivatives of Dirichlet -functions." Turkish J. Math. 20(4): 521--534.

  • Yıldırım, C. Y. (1994). "On the tails of the exponential series." Canad. Math. Bull. 37(2): 278--286.

  • Yıldırım, C. Y. (1992). "On the zeros of the sections of the exponential function." Doğa Mat. 16(3): 177--182.

  • Yıldırım, C. Y. (1991). "The pair correlation of zeros of Dirichlet -functions and primes in arithmetic progressions." Manuscripta Math. 72(3): 325--334 http://dx.doi.org/10.1007/BF02568283.

  • Yıldırım, C. Y. (1990). "The mean value of  at the zeros of ." C. R. Math. Rep. Acad. Sci. Canada 12(4): 135--140.